# SDR AALA20021640

- Difficulty date: October 28, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N457AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49562
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN RADIUS OF LONGERON, AT AREA OF FASTENER TO FRAME.  APPROX 2 FEET REMOVED FORWARD END AND NEW PIECE INSTALLED WITH SPLICE REPAIR.  (M)
